Acta Mathematica, 1996, Volume 177

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] On the$p$-typical curves in Quillen's$K$-theory

Lars Hesselholt Department of Mathematics, Massachusetts Institute of Technology

TBD mathscidoc:1701.331825

Acta Mathematica, 177, (1), 1-53, 1996.2
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 748 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Improved upper bounds for approximation by zonotopes

Jiří Matoušek Department of Applied Mathematics, Charles University

TBD mathscidoc:1701.331826

Acta Mathematica, 177, (1), 55-73, 1996.2
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasi-isometric rigidity and diophantine approximation

Richard Evan Schwartz Department of Mathematics, University of Maryland

TBD mathscidoc:1701.331827

Acta Mathematica, 177, (1), 75-112, 1996.3
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 585 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The geometry of optimal transportation

Wilfrid Gangbo School of Mathematics, Georgia Institute of Technology Robert J. McCann Department of Mathematics, Brown University

TBD mathscidoc:1701.331828

Acta Mathematica, 177, (2), 113-161, 1996.5
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 560 downloads ] [ 0 comments ] [ Cited by 356 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local connectivity of some Julia sets containing a circle with an irrational rotation

Carsten Lunde Petersen IMFUA, Roskilde University

TBD mathscidoc:1701.331829

Acta Mathematica, 177, (2), 163-224, 1994.6
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 677 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraicity of holomorphic mappings between real algebraic sets in$C$^{$n$}

M. S. Baouendi Department of Mathematics, 0112, University of California, San Diego P. Ebenfelt Department of Mathematics, Royal Institute of Technology L. P. Rothschild Department of Mathematics, 0112, University of California, San Diego

TBD mathscidoc:1701.331830

Acta Mathematica, 177, (2), 225-273, 1996.2
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 435 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Beurling's Theorem for the Bergman space

A. Aleman Fachbereich Mathematik, Fernuniversität Hagen S. Richter Department of Mathematics, University of Tennessee C. Sundberg Department of Mathematics, University of Tennessee

TBD mathscidoc:1701.331831

Acta Mathematica, 177, (2), 275-310, 1995.5
[ Download ] [ 2017-01-08 20:33:28 uploaded by actaadmin ] [ 873 downloads ] [ 0 comments ] [ Cited by 175 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved